Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 93, NWS Milwaukee, WI

December 5, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2012, 3:42 AM CST. It took effect at Dec 6, 2012, 2:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2012, 3:42 AM CST (09:42 UTC)
In effect from
Dec 6, 2012, 2:00 AM CST
Expired
Dec 6, 2012, 9:15 PM CST
In force
19 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WHUS73 KMKX 050942
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST WED DEC 5 2012

...INCREASING SOUTHERLY WINDS WILL BUILD HIGH WAVES OVERNIGHT...

.SOUTH WINDS WILL INCREASE THIS EVENING AND INTO THE EARLY OVERNIGHT
HOURS AHEAD OF STRONG LOW PRESSURE CROSSING SOUTHERN CANADA. THE
GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL REACH SMALL CRAFT
CRITERIA FROM MILWAUKEE NORTH. WINDS AND WAVES ARE EXPECTED TO
REMAIN JUST BELOW CRITERIA SOUTH OF MILWAUKEE...THOUGH SMALL CRAFT
SHOULD EXERCISE CAUTION.

WINDS WILL VEER SOUTHWEST AND DECREASE EARLY THURSDAY AFTERNOON AS
A TRAILING TROUGH OF LOW PRESSURE MOVES ACROSS THE WESTERN GREAT
LAKES. THOUGH WINDS WILL FALL BELOW CRITERIA...WAVES WILL BE
SLOWER TO SUBSIDE UNTIL EARLY THURSDAY EVENING

LMZ643-644-051745-
/O.NEW.KMKX.SC.Y.0093.121206T0800Z-121207T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS THIS EVENING...VEERING SOUTH AND
  INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS BECOME
  SOUTHWEST AND LOWER TO 10 TO 20 KNOTS EARLY THURSDAY AFTERNOON. 

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 6 FEET BY DAYBREAK
  THURSDAY...SUBSIDING TO 3 TO 4 FEET BY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
7 follow-up statements
253 
WHUS73 KMKX 051527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST WED DEC 5 2012

...INCREASING SOUTHERLY WINDS WILL BUILD HIGH WAVES OVERNIGHT...

.SOUTH WINDS WILL INCREASE THIS EVENING AND INTO THE EARLY
OVERNIGHT HOURS AHEAD OF STRONG LOW PRESSURE CROSSING SOUTHERN
CANADA. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL REACH
SMALL CRAFT CRITERIA FROM MILWAUKEE NORTH. WINDS AND WAVES ARE
EXPECTED TO REMAIN JUST BELOW CRITERIA SOUTH OF MILWAUKEE...
THOUGH SMALL CRAFT SHOULD EXERCISE CAUTION.

WINDS WILL VEER SOUTHWEST AND DECREASE EARLY THURSDAY AFTERNOON
AS A TRAILING TROUGH OF LOW PRESSURE MOVES ACROSS THE WESTERN
GREAT LAKES. THOUGH WINDS WILL FALL BELOW CRITERIA...WAVES WILL
BE SLOWER TO SUBSIDE UNTIL EARLY THURSDAY EVENING

LMZ643-644-052330-
/O.CON.KMKX.SC.Y.0093.121206T0800Z-121207T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
927 AM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS THIS EVENING...VEERING SOUTH 
  AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS BECOME 
  SOUTHWEST AND LOWER TO 10 TO 20 KNOTS EARLY THURSDAY 
  AFTERNOON. 

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 6 FEET BY DAYBREAK 
  THURSDAY...SUBSIDING TO 3 TO 4 FEET BY THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BROOKS

WWW.WEATHER.GOV/MKX
068 
WHUS73 KMKX 052148
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CST WED DEC 5 2012

...INCREASING SOUTHERLY WINDS WILL BUILD HIGH WAVES OVERNIGHT...

.SOUTH WINDS WILL INCREASE THIS EVENING AND INTO THE EARLY
OVERNIGHT HOURS AHEAD OF STRONG LOW PRESSURE MOVING FROM MANITOBA
TO HUDSON BAY. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL
REACH SMALL CRAFT CRITERIA. A SMALL CRAFT ADVISORY HAS NOW BEEN
EXTENDED TO THE SOUTH HALF OF THE NEARSHORE AS WELL. CONDITIONS
MAY BE MORE MARGINAL IN THAT AREA...BUT STILL NEAR CRITERIA.

WINDS WILL VEER SOUTHWEST AND DECREASE EARLY THURSDAY AFTERNOON
AS A TRAILING TROUGH OF LOW PRESSURE MOVES ACROSS THE WESTERN
GREAT LAKES. THOUGH WINDS WILL FALL BELOW CRITERIA...WAVES WILL
BE SLOWER TO SUBSIDE UNTIL EARLY THURSDAY EVENING.

LMZ645-646-060600-
/O.EXA.KMKX.SC.Y.0093.121206T0800Z-121207T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS THIS EVENING...VEERING SOUTH 
  AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS BECOME 
  SOUTHWEST AND LOWER TO 10 TO 20 KNOTS EARLY THURSDAY 
  AFTERNOON. 

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 6 FEET BY DAYBREAK
  THURSDAY...SUBSIDING TO 3 TO 4 FEET BY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-060600-
/O.CON.KMKX.SC.Y.0093.121206T0800Z-121207T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
348 PM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS THIS EVENING...VEERING SOUTH 
  AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS BECOME 
  SOUTHWEST AND LOWER TO 10 TO 20 KNOTS EARLY THURSDAY 
  AFTERNOON. 

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 6 FEET BY DAYBREAK 
  THURSDAY...SUBSIDING TO 3 TO 4 FEET BY THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

BROOKS
016 
WHUS73 KMKX 060327
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CST WED DEC 5 2012

...INCREASING SOUTHERLY WINDS WILL BUILD HIGH WAVES OVERNIGHT...

.SOUTH WINDS WILL INCREASE THIS EVENING AND INTO THE EARLY
OVERNIGHT HOURS AHEAD OF STRONG LOW PRESSURE MOVING FROM MANITOBA
TO HUDSON BAY. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL
REACH SMALL CRAFT ADVISORY CRITERIA. 

WINDS WILL VEER SOUTHWEST AND DECREASE EARLY THURSDAY AFTERNOON
AS A TRAILING TROUGH OF LOW PRESSURE MOVES ACROSS THE WESTERN
GREAT LAKES. THOUGH WINDS WILL FALL BELOW CRITERIA...WAVES WILL
BE SLOWER TO SUBSIDE UNTIL EARLY THURSDAY EVENING.

LMZ643>646-061130-
/O.CON.KMKX.SC.Y.0093.121206T0800Z-121207T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST
THURSDAY. 

* WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS
  BECOME SOUTHWEST AND LOWER TO 10 TO 20 KNOTS EARLY THURSDAY
  AFTERNOON.

* WAVES: 3 TO 4 FEET...BUILDING TO 3 TO 6 FEET BY DAYBREAK 
  THURSDAY...SUBSIDING TO 3 TO 4 FEET BY THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
583 
WHUS73 KMKX 060953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CST THU DEC 6 2012

...GUSTY SOUTHERLY WINDS TO KEEP WAVES HIGH INTO THE EVENING...

.GUSTY SOUTH WINDS WILL VEER SOUTHWEST AND DIMINISH LATE THIS
AFTERNOON AND EARLY EVENING AHEAD OF A COLD FRONT TRAILING FROM
STRONG LOW PRESSURE MOVING FROM EASTERN WINNIPEG TO HUDSON BAY.

THOUGH THE SOUTHWEST WINDS WILL FALL BELOW CRITERIA...WAVES WILL
BE SLOWER TO SUBSIDE UNTIL MID-EVENING IN THE SOUTHERN NEARSHORE
ZONES...AND CLOSER TO MIDNIGHT NORTH OF MILWAUKEE. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN EXTENDED.

LMZ645-646-061800-
/O.EXT.KMKX.SC.Y.0093.000000T0000Z-121207T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST AND LOWERING TO
  10 TO 20 KNOTS THIS AFTERNOON...AND 10 TO 15 KNOTS THIS EVENING.
  WINDS VEERING NORTHWEST 5 TO 10 KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-061800-
/O.EXT.KMKX.SC.Y.0093.000000T0000Z-121207T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
353 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH 15 TO 25 KNOTS. WINDS BECOME SOUTHWEST AND LOWER TO
  10 TO 20 KNOTS LATE THIS AFTERNOON...VEERING NORTHWEST 5 TO 10
  KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
844 
WHUS73 KMKX 061651
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 AM CST THU DEC 6 2012

...GUSTY SOUTHERLY WINDS TO KEEP WAVES HIGH INTO THE EVENING...

.GUSTY SOUTH WINDS WILL VEER SOUTHWEST AND DIMINISH LATE THIS
AFTERNOON AND EARLY EVENING AHEAD OF A COLD FRONT TRAILING FROM
STRONG LOW PRESSURE MOVING FROM EASTERN WINNIPEG TO HUDSON BAY.

THOUGH THE SOUTHWEST WINDS WILL FALL BELOW CRITERIA...WAVES WILL
BE SLOWER TO SUBSIDE UNTIL MID-EVENING IN THE SOUTHERN NEARSHORE
ZONES...AND CLOSER TO MIDNIGHT NORTH OF MILWAUKEE. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN EXTENDED.

LMZ645-646-070100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-121207T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1051 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST AND LOWERING 
  TO 10 TO 20 KNOTS THIS AFTERNOON...AND 10 TO 15 KNOTS THIS 
  EVENING. WINDS VEERING NORTHWEST 5 TO 10 KNOTS AFTER MIDNIGHT. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-070100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-121207T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1051 AM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH 15 TO 25 KNOTS. WINDS BECOME SOUTHWEST AND LOWER 
  TO 10 TO 20 KNOTS LATE THIS AFTERNOON...VEERING NORTHWEST 5 TO 
  10 KNOTS AFTER MIDNIGHT. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
094 
WHUS73 KMKX 062003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 PM CST THU DEC 6 2012

...GUSTY SOUTH WINDS TO KEEP WAVES HIGH INTO THE EVENING...

.GUSTY SOUTH WINDS WILL VEER SOUTHWEST AND DIMINISH LATE THIS
AFTERNOON AND EARLY EVENING AHEAD OF A COLD FRONT TRAILING FROM
STRONG LOW PRESSURE MOVING FROM EASTERN WINNIPEG TO HUDSON BAY.

LMZ645-646-062115-
/O.CAN.KMKX.SC.Y.0093.000000T0000Z-121207T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
203 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ644-062115-
/O.CAN.KMKX.SC.Y.0093.000000T0000Z-121207T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
203 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ643-070415-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-121207T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
203 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH 15 TO 25 KNOTS. WINDS BECOME SOUTHWEST AND LOWER TO
  10 TO 20 KNOTS THIS EVENING. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
956 
WHUS73 KMKX 070315
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CST THU DEC 6 2012


LMZ643-070415-
/O.CAN.KMKX.SC.Y.0093.000000T0000Z-121207T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
915 PM CST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 



$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:29 AM CST, 13 minutes earlier.

Area forecast discussion, Dec 5, 3:29 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST WED DEC 5 2012

.SHORT TERM...

TODAY.....FORECAST CONFIDENCE HIGH.

A DRY DAY WITH MID-UPPER LEVEL RIDGING BUILDING OVER REGION... AS
SURFACE HIGH PRESSURE SLIDES ACROSS THE WESTERN GREAT LAKES.
WATCHING BAND OF LAKE-EFFECT CUMULUS AROUND 3K FT DROPPING SOUTH
THROUGH LOWER MICHIGAN AND ERN HALF OF LAKE MI ON IR SATELLITE
IMAGERY. COULD BE SOME TWO-LAKE MOISTURE FEEDING THESE CLOUDS THAT
ARE ON LEADING EDGE OF POOL OF COLDEST 850 MB TEMPS THAT SLIDES BY
TO THE NORTHEAST TODAY. NW WINDS VEER NE BELOW 3K FT BY 15Z...BUT
WITH RELATIVELY WARM 850 MB TEMPS STAYING AROUND 0C WITH SUBSIDENCE
INVERSION DELTA T/S REMAIN AROUND 7C TO 9C. STEEP LAPSE RATES BELOW
2K FT/930 MB/ BUT LIMITED MOISTURE. EXCEPTION ARE RAP SOUNDINGS
WHICH INDICATE A BROKEN DECK FORMING MID AFTERNOON INTO THE EVENING.
WILL KEEP SKY COVER NO MORE THAN 50 PERCENT FOR NOW AND KEEP AN EYE
ON TRENDS.

WARM AIR ADVECTION BEGINS THIS AFTERNOON...WITH A 925 MB TEMPERATURE
GRADIENT SOUTHWEST TO NORTHEAST YIELDING NO BETTER THAN MID 30 HIGHS
IN THE NORTHEAST WITH AROUND 40 IN THE SOUTHWEST.

TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

WAA BRINGS MID TO HIGH LEVEL CLOUDS ACROSS THE FORECAST AREA THIS
EVENING...WITH 1-2 UBAR/SEC ISENTROPIC ADIABATIC OMEGA BRUSHING THE
NORTHWEST HALF OF CWA BETWEEN 06Z AND 12Z THURSDAY. HOWEVER MODEL
SOUNDINGS SHOW A VERY DRY LAYER BELOW 6-7K FT THAT NEVER
SATURATES...SUPPORTED BY CONDENSATION PRESSURE DEFICITS THAT NEVER
LOWER BELOW 100 MB ON 280K AND 285K SURFACES. WILL LIMIT SLIGHT
CHANCE POPS TO FAR NW. INCREASING CLOUDS AND WARM AIR ADVECTION ON
STRENGTHENING SOUTH WINDS LEADS TO A NON-DIURNAL TREND TO
TEMPERATURES...WITH LOWS AROUND 03Z THEN A SLOW RISE THROUGH
DAYBREAK.

THURSDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM

STRONG LOW PRESSURE WILL ONCE AGAIN TRAVERSE EWD ACROSS CANADA
DURING THIS PERIOD BRINGING SSWLY FLOW AND LOW TO MID LEVEL WARM
ADVECTION FOR THU. THE WARM ADVECTION WILL LEAD TO WIDESPREAD
CLOUDS AND SMALL CHANCES OF RAIN FOR THU. THE CLOUDS WILL KEEP THE
TEMPS IN THE 40S THIS TIME AROUND. THE TRAILING COLD FRONT WILL
THEN SLOWLY MOVE SWD THROUGH THE AREA THU NT. MORE IMPORTANTLY...850-700
MB FRONTOGENESIS WILL BECOME ORGANIZED VIA CONFLUENT FLOW IN THAT
LAYER AS THE POLAR JET STREAM DROPS MORE SWD INTO THE USA. MOST
MODELS PRODUCE A SW TO NE BAND OF LGT RAIN THU NT SO WENT WITH
LIKELY POPS FOR THE CENTRAL AND SOUTHERN PORTIONS OF THE CWA.

.LONG TERM...

FRIDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM

A SHORTWAVE TROUGH WILL PASS FROM THE NRN PLAINS THROUGH WI FOR
FRI NT INTO SATURDAY BRINGING SMALL CHANCES OF LGT SNOW WITH THE
EXCEPTION OF A MIXTURE SAT AFTERNOON. AT THE SURFACE...WEAK HIGH
PRESSURE WILL BUILD INTO THE REGION.

DURING THE WEEKEND AN UPPER TROUGH WILL DIG INTO THE PLAINS AND
THEN SWING NEWD TOWARD THE OHIO RIVER VALLEY AND ERN GREAT LAKES.
AT THE SFC A MORE ORGANIZED SFC LOW WILL DEVELOP TO ERN IL BY 00Z MON
AND THEN NEWD THROUGH MI AND INTO QUEBEC FOR LATE ON MON. TIMING
AND STRENGTH DIFFERENCES REMAIN AMONG THE MODELS BUT NONETHELESS
SHOWING BETTER AGREEMENT. THIS SCENARIO RESULTS IN BETTER CHANCES
OF JUST SNOW AWAY FROM FAR SE WI BUT WILL STILL MENTION RAIN AND
SNOW OVER MOST OF THE AREA DUE TO UNCERTAINTY. PCPN TYPE WILL BE MAINLY
LIGHT SNOW FOR SUN NT THROUGH TUE WHILE ON THE BASKSIDE OF THE LOW
AND ANOTHER WEAK SHORTWAVE TROUGH FOR TUE.

&&

.AVIATION/12Z TAFS/...

WILL KEEP VFR CONDITIONS THROUGH THE FORECAST. CONCERN WITH
POTENTIAL MVFR LAKE-CLOUDS AS NORTH-NORTHWEST WINDS TURN NORTHEAST
LATE THIS MORNING...THEN EAST MID-AFTERNOON. SUBSIDENCE INVERSION
HOLDS STEEPER LAPSE RATES TO 2K FT OR LESS WITH LITTLE DEPTH TO
SATURATED LAYER ON NAM AND GFS SOUNDINGS...THOUGH RAP SOUNDINGS
INDICATE POTENTIAL FOR A BROKEN DECK AROUND 2K FT THIS AFTERNOON.
WITH COLD POOL THAT IS GENERATING CLOUDS OVER LOWER MICHIGAN SLIDING
BY TO THE NORTHEAST...WILL KEEP CURRENT SCATTERED 2K FT FOR TODAY
AND MONITOR DEVELOPMENTS TOWARD ISSUANCE.

COULD BE A PERIOD OF LOW-LEVEL WIND SHEAR THIS EVENING WITH 925 MB
WINDS INCREASING TO 30-35 KNOTS...BEFORE WARM AIR ADVECTION ALLOWS
ENOUGH MIXING TO RAISE SURFACE WINDS. DIFFERENTIAL IS HOVERING NEAR
BUT JUST BELOW CRITERIA SO WILL LEAVE OUT FOR NOW BUT BRIEF NEXT
SHIFT TO WATCH LATER MODEL RUNS.

&&

.MARINE...

QUIET TODAY...WITH NORTHWEST WINDS VEERING NORTHEAST AND THEN EAST
DURING THE DAY. ISSUED A SMALL CRAFT ADVISORY FOR THE NORTHERN TWO
NEARSHORE ZONES FOR 08Z THURSDAY TO 00Z FRIDAY AS SOUTH WINDS
INCREASE AHEAD OF LOW PRESSURE DEEPENING AS IT TRACKS FROM NEAR LAKE
WINNIPEG TO HUDSON BAY. THE WINDS WILL BUILD HIGH WAVES FROM
MILWAUKEE NORTH. THOUGH THERE WILL BE A FEW GUSTS TO 25 KNOTS...
WAVES SHOULD REMAIN JUST BELOW CRITERIA SOUTH OF MILWAUKEE DUE TO
MORE LIMITED FETCH. WINDS TURN SW AROUND 18Z THURSDAY AND DIMINISH
BELOW CRITERIA THROUGH THE AFTERNOON...BUT 00Z FRIDAY END TIME WILL
ALLOW WAVES TO SUBSIDE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 AM TO 6 PM CST THURSDAY FOR LMZ643-
     644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...GEHRING
Hazardous weather outlook, Dec 4, 10:15 PM CST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1015 PM CST TUE DEC 4 2012

WIZ046-047-051-052-056>060-062>072-052045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1015 PM CST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A SERIES OF LOW PRESSURE SYSTEMS WILL LIKELY BRING A MIXTURE OF
RAIN AND SNOW TO SOUTHERN WISCONSIN AT TIMES FROM THURSDAY NIGHT
THROUGH MONDAY. TOO MUCH UNCERTAINTY REGARDING THE TIMING AND
TRACK OF THESE LOW PRESSURE SYSTEMS EXISTS TO PINPOINT THE BEST
CHANCE FOR ACCUMULATING SNOW AT THIS TIME.

STAY TUNED TO THE LATEST FORECASTS CONCERNING THE POTENTIAL
UNSETTLED...WINTRY CONDITIONS OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-052045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1015 PM CST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SOUTH WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA ON THURSDAY
AHEAD OF AN APPROACHING COLD FRONT.

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA AT
TIMES FROM SATURDAY THROUGH MONDAY AS SEVERAL LOW PRESSURE SYSTEMS
MOVE ACROSS THE UPPER MIDWEST AND GREAT LAKES.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.